Alert archive / Ohio / Wind Advisories in 2019

Wind Advisory 7, NWS Wilmington, OH

March 14, 201920 counties in Ohio; 12 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana

NWS Wilmington, OH issued this wind advisory at Mar 14, 2019, 3:33 PM EDT for 20 counties in Ohio; 12 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana. It took effect at Mar 14, 2019, 8:00 PM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2019, 3:33 PM EDT (19:33 UTC)
In effect from
Mar 14, 2019, 8:00 PM EDT
Expired
Mar 14, 2019, 10:05 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
All 35 counties

Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.6 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3154 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

596 
WWUS71 KILN 141933
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
333 PM EDT Thu Mar 14 2019

INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-
088-150300-
/O.UPG.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/
/O.NEW.KILN.HW.W.0002.190314T1933Z-190315T0000Z/
/O.NEW.KILN.WI.Y.0007.190315T0000Z-190315T0300Z/
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, 
Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, 
Erlanger, Independence, Newport, Alexandria, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, 
Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, 
Delaware, London, West Jefferson, Plain City, Columbus, Newark, 
Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
333 PM EDT Thu Mar 14 2019

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING...

The National Weather Service in Wilmington has issued a High Wind
Warning, which is in effect until 8 PM EDT this evening. A Wind
Advisory has also been issued. This Wind Advisory is in effect
from 8 PM to 11 PM EDT this evening. 

* WINDS...Southwest 25 to 35 mph with gusts up to 60 mph.

* TIMING...Highest wind gusts expected during the afternoon and 
  early evening.

* IMPACTS...High winds will bring down trees and power lines. 
  Light weight objects such as trash cans and deck furniture 
  should be secured. Use extreme caution while driving, 
  especially when crossing bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects. The high winds may topple trees, down
power lines and damage some structures. Drivers of high-profile
vehicles or trailers should delay their travel until winds
diminish. If you must drive, be alert to sudden gusts of wind
which may cause you to lose control of your vehicle.

&&

$$

INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-
150300-
/O.CON.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-
Montgomery-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, 
Greenville, Sidney, Bellefontaine, Marysville, Troy, Piqua, 
Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, 
and Kettering
333 PM EDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...Southwest 20 to 30 mph with gusts up to 55 mph.

* TIMING...Highest wind gusts expected during the afternoon and 
  early evening.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
2 follow-up statements
663 
WWUS71 KILN 142354
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
754 PM EDT Thu Mar 14 2019

INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-
088-150300-
/O.EXP.KILN.HW.W.0002.000000T0000Z-190315T0000Z/
/O.CON.KILN.WI.Y.0007.190315T0000Z-190315T0300Z/
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, 
Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, 
Erlanger, Independence, Newport, Alexandria, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, 
Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, 
Delaware, London, West Jefferson, Plain City, Columbus, Newark, 
Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
754 PM EDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

* WINDS...Southwest 15 to 25 mph with gusts up to 50 mph.

* TIMING...Highest wind gusts expected this evening.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-
150300-
/O.CON.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-
Montgomery-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, 
Greenville, Sidney, Bellefontaine, Marysville, Troy, Piqua, 
Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, 
and Kettering
754 PM EDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Highest wind gusts expected this evening.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
527 
WWUS71 KILN 150205
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1005 PM EDT Thu Mar 14 2019

INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-
150315-
/O.CAN.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-
Montgomery-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, 
Greenville, Sidney, Bellefontaine, Marysville, Troy, Piqua, 
Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, 
and Kettering
1005 PM EDT Thu Mar 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Although winds will remain gusty overnight from the southwest 
between 15 and 25 mph with local gusts between 30 and 40 mph,  
These gusts will remain below advisory criteria. Therefore the 
Wind Advisory has been cancelled. 

$$

INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-
088-150315-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-190315T0300Z/
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, 
Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, 
Erlanger, Independence, Newport, Alexandria, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, 
Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, 
Delaware, London, West Jefferson, Plain City, Columbus, Newark, 
Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
1005 PM EDT Thu Mar 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Although winds will remain gusty overnight from the southwest 
between 15 and 20 mph with local gusts between 25 and 35 mph, 
These gusts will be below advisory criteria. Therefore the Wind 
Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 14, 1:39 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 14, 1:39 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
139 PM EDT Thu Mar 14 2019

.SYNOPSIS...
Warm and very windy conditions will occur ahead of a cold front
that will sweep across the area late this afternoon and early
this evening. Showers and some thunderstorms will occur as well
with some severe storms possible. Much cooler conditions will
return Friday and persist into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Warm advection induced showers are now lifting to the north
through the region. We are expecting to briefly dry out and mix
to produce very windy conditions across the region this
afternoon. Wind Advisory is in effect.

An axis of instability will develop to the west of the area this
afternoon ahead of an approaching cold front. Expect the
instability to diminish somewhat as it translates into the
forecast area later this afternoon with CAPE most likely 500
J/kg. Nonetheless, in a strongly forced high shear environment,
this will be more than sufficient for a solid line of
convection to develop and push across the area. Latest
indications are that this will occur between 18Z and 02Z. There
is the potential for damaging winds all along the line and some
tornadoes are possible as well. Tornado Watch #24 has been
issued for our western CWFA until 21Z to get ahead of the game
so to speak. All hazardous are mentioned in the HWO and
subsequent social media posts.

Winds will remain gusty after the convection moves through as
cold air advection commences. There is some potential for gusts
around advisory threshold into the evening, but most guidance
suggests that speeds will be below that. Winds will then slowly
decrease through the late night hours. Skies will clear in the
wake of the cold front, although another area of clouds will be
pushing in from the northwest before daybreak Friday.

It will be another warm day, especially south and east of I-71
where readings should get back into the 70s. Thicker cloud cover
and less time between areas of precipitation will likely keep
readings in the 60s elsewhere. Colder air will filter in through
the night with lows likely coming at 13Z.

&&

.SHORT TERM /FRIDAY/...
Northern stream short wave will move across the area on Friday.
This combined with continued cold air advection and flow off
the lakes will result in considerable clouds and scattered to
numerous showers. Cannot rule out a few snow flakes in northwest
counties later in the day, but for the most part low level
thermal profiles will remain warm enough for rain. However,
after two very warm days, temperatures only in the 40s with wind
chills in the 30s for most areas will be quite a change. Gusty
winds will occur again, but no where near as strong as forecast
for today.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A couple of upper level disturbances will move through Friday night
into Saturday.  The greatest chance for precipitation with both of
these features will be across northern portions of the area.

With the cooler air moving in Friday evening, any rain shower
activity will quickly transition over to scattered snow showers.
Gusty winds around 30 mph will be possible at the start of the long
term Friday night and then there will be a gradual decrease by
morning. Some additional wind gusts up around 25 mph will be
possible on Saturday.  The combination of gusty winds and scattered
snow showers will lead to some reduced visibility.

Sunday into Sunday night another system is expected to move through
the region.  Moisture is limited with this feature and therefore
limited precipitation chances to the slight chance and chance
categories.  This system is expected to bring a mix of rain and snow.

Beyond this time, expect dry conditions from Monday through
Wednesday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.

Thunderstorms are expected at the terminals along a prefrontal
convergent trof late this afternoon into this evening. Severe
storms will be possible. In addition, a tight surface pressure
gradient and mixing of strong winds aloft will produce synoptic
gusts in excess of 40 knots. Non-convective LLWS will also occur
given strong wind regime. MVFR ceilings and visibilities with
pockets of IFR visibilities are expected with thunderstorms.

For tonight, a dry slot will follow behind cold frontal passage,
with only scattered clouds and VFR conditions. Winds will remain
gusty overnight, but should show a decrease in gusts between 06Z
and 12Z.

On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to locations north of the
terminals. However, ceilings will drop into the MVFR category as
moist CAA occurs (ceilings between 1500 and 2500 feet). It will
remain gusty from the west between 25 and 30 knots.

OUTLOOK...MVFR ceilings and wind gusts over 25 kt likely Friday
night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Wind Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Wind Advisory until 8 PM EDT this evening for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...Hickman
SHORT TERM...
LONG TERM...Novak
AVIATION...Hickman
Hazardous weather outlook, Mar 14, 2:19 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
219 PM EDT Thu Mar 14 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
219 PM EDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Strong to severe storms are possible this afternoon into the early
evening. These storms will be capable of producing damaging
straight-line winds. In addition, a few tornadoes cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

In the hours before

Local storm report, Mar 14, 2:04 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     NON-TSTM WND GST 1 NE BROOKSVILLE        38.69N 84.05W
03/14/2019  M47.00 MPH       BRACKEN            KY   PUBLIC

&&

BINAU
Local storm report, Mar 14, 2:06 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
206 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     NON-TSTM WND GST 5 E OWENTON             38.54N 84.75W
03/14/2019  M47 MPH          OWEN               KY   MESONET

            KENTUCKY MESONET SITE SWON

&&

BINAU
Local storm report, Mar 14, 2:24 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     NON-TSTM WND GST KCVG CINC N KY APT      39.05N 84.66W
03/14/2019  M47 MPH          BOONE              KY   ASOS

&&

BC
Local storm report, Mar 14, 2:26 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     NON-TSTM WND GST 2 W FOSTER              38.80N 84.25W
03/14/2019  M48 MPH          PENDLETON          KY   PUBLIC

&&

BC
Local storm report, Mar 14, 2:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     NON-TSTM WND GST 1 NE BROOKSVILLE        38.69N 84.05W
03/14/2019  M49 MPH          BRACKEN            KY   PUBLIC

&&

BC
Local storm report, Mar 14, 3:24 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     NON-TSTM WND DMG 4 E FORT THOMAS         39.08N 84.38W
03/14/2019                   HAMILTON           OH   LAW ENFORCEMENT

            LARGE TREE DOWNED OVER LINES AND INTO BEACON AVE.

&&

KK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:33 PM EDTHigh Wind WarningILNAdams, Brown, Butler, Clermont, Clinton, Delaware and 14 more4 hr
Mar 14, 3:49 PM EDTSpecial Weather StatementILNDarke, Preble26 min
Mar 14, 4:19 PM EDTSpecial Weather StatementILNPreble26 min
Mar 14, 4:24 PM EDTTornado WarningILNMontgomery, Preble14 min
Mar 14, 4:59 PM EDTTornado WarningILNClermont, Hamilton31 min
Mar 14, 5:16 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Hamilton, Warren29 min
Mar 14, 5:33 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Mar 14, 5:41 PM EDTSevere Thunderstorm WarningILNHamilton34 min
Mar 14, 5:42 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene33 min
Mar 14, 6:04 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren26 min
Mar 14, 6:04 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Madison, Pickaway26 min
Mar 14, 6:15 PM EDTSpecial Weather StatementILNClermont30 min
Mar 14, 6:19 PM EDTSevere Thunderstorm WarningILNHamilton30 min
Mar 14, 6:27 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Warren48 min
Mar 14, 6:41 PM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren3 hr
Mar 14, 6:48 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren42 min
Mar 14, 6:56 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Franklin, Greene, Madison and 1 more49 min
Mar 14, 7:05 PM EDTSevere Thunderstorm WarningILNFairfield, Licking25 min
Mar 14, 7:21 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland39 min
Mar 14, 7:24 PM EDTTornado WarningILNFayette, Pickaway12 min
Mar 14, 7:30 PM EDTTornado WarningILNBrown, Clermont17 min
Mar 14, 7:32 PM EDTSevere Thunderstorm WarningILNLicking13 min
Mar 14, 7:35 PM EDTTornado WarningILNHighland25 min
Mar 14, 7:38 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway37 min
Mar 14, 7:42 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross33 min
Mar 14, 7:47 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Mar 14, 7:56 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Fayette, Highland, Pickaway, Pike and 1 more49 min
Mar 14, 7:59 PM EDTSevere Thunderstorm WarningILNLicking46 min
Mar 14, 4:21 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin24 min
Mar 14, 4:39 PM EDTSevere Thunderstorm WarningILNBoone25 min
Mar 14, 4:47 PM EDTTornado WarningILNBoone18 min
Mar 14, 5:22 PM EDTSevere Thunderstorm WarningILNBoone21 min
Mar 14, 6:11 PM EDTSpecial Weather StatementILNGallatin, Kenton49 min
Mar 14, 6:31 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen44 min
Mar 14, 6:47 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more3 hr
Mar 14, 7:12 PM EDTSpecial Weather StatementILNPendleton18 min
Mar 14, 2:55 PM EDTTornado WarningILNFranklin, Ripley35 min
Mar 14, 3:27 PM EDTTornado WarningILNFayette, Franklin, Union15 min
Mar 14, 3:41 PM EDTSpecial Weather StatementILNFranklin34 min
Mar 14, 4:13 PM EDTSpecial Weather StatementILNDearborn, Ripley32 min
Mar 14, 5:25 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland20 min

Nearby

Wind Advisories in Ohio, 2019Wind Advisories in Kentucky, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.